I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2000, VOLUME 6, NUMBER 4, PAGES 1221-1227
L. M. Samoilov
View as HTML View as gif image View as LaTeX source
In the paper we give a new direct proof of Razmyslov's theorem about the basis of trace identities of matrix superalgebras over a field of characteristic zero. In the case of positive characteristic the problem is reduced to the problem of description of annihilators of some subsets in the group algebras of symmetric groups.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: February 13, 2001